# SDR SPAA2016011400002

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N703
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 60,645 hours, 36,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 21500
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE. FOUND POWER SUPPLY INOPERATIVE.
